Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 9, Pages 729-755
http://dx.doi.org/10.1155/S1085337504311127

A free boundary problem describing the saturated-unsaturated flow in a porous medium

Institute of Mathematical Statistics and Applied Mathematics, Romanian Academy, P.O. Box 1-24, Bucharest 050711, Romania

Received 15 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriela Marinoschi, “A free boundary problem describing the saturated-unsaturated flow in a porous medium,” Abstract and Applied Analysis, vol. 2004, no. 9, pp. 729-755, 2004. doi:10.1155/S1085337504311127